# SDR AALA20170325002

- Difficulty date: March 25, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 64,412 hours, 8,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 99917
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK WAS FOUND SOME EMERGENCY LIGHTS INOP NEAR DOOR 3L. REMOVED AND REPLACED A BATTERY PACK POS. M33405 ABOVE THE DOOR 3L IAW AMM 33-51-06. GOOD FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
